|Servings Per Container|
|Amount Per Serving|
|Calories 0||Calories from Fat 0|
|% Daily Value*|
Active ingredient (in each tablet) - purpose. Aspirin 81 mg (NSAID)* - pain reliever. *nonsteroidal anti-inflammatory drug. Inactive ingredients: FD&C Red # 40 D&C Yellow # 6, Hypromellose, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Silica, Silicon Dioxide Sodium Bicarbonate, Sodium Lauryl Sulfate, Stearic Acid, Talc, Triethyl Citrate.
See new warnings information. Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone. Directions: drink a full glass of water with each dose, adults and children 12 years and over: take 4 to 8 tablets every 4 hours while symptoms persist. Do not exceed 48 tablets in 24 hours unless directed by a doctor, children under 12 years of age: do not use unless directed by a doctor. Other information: store at controlled room temperature 15-30C (59-86F), do not use if imprinted safety seal under cap is broken or missing.